# SDR ASAA2020030332342

- Difficulty date: February 27, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,638 hours, 24,828 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Condition: Broken
- Location: Centering Unit
- Component: Centering Unit
- Component part number: 65C2546523
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON THE GROUND AND DURING TAKE OFFS AND LANDINGS THE ELEVATOR FEEL ON PULLING AND PUSHING THE CONTROL WHEEL YOKE WAS UNUSUALLY LIGHT AND MUSHY. WE NEVER GOT A FEEL DIFF PRESS LIGHT. ALL HYDRAULIC PRESSURES AND QUANTITIES INDICATED NORMAL. GROUNDED - YES. FOUND FEEL & CENTERING SPRING BROKEN. REMOVED AND REPLACED ELEVATOR FEEL AND CENTERING UNIT REF B737-900 AMM 27-31-64/401.-000-801. INSTALLATION TEST (FEEL FORCE SYSTEM TEST) PASS REF AMM 27-31-00-700-812.
